American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(81V70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] T. Chen, N. Pavlović and N. Tzirakis. Multilinear Morawetz identities for the Gross-Pitaevskii hierarchy. Contemporary Mathematics 581 (2012) 39-62.
Book volume table of contents   
View Article: PDF

[2] Maria J. Esteban, Mathieu Lewin and Eric Séré. Variational methods in relativistic quantum mechanics. Bull. Amer. Math. Soc. 45 (2008) 535-593. MR 2434346.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1